# SDR AWXA200600423

- Difficulty date: January 24, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546877147
- Condition: Cracked
- Location: Bs 716 S18ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED INTERCOSTAL CRACKED, .5 INCHES, AT STR 18AR AND AT BS 716.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AND FABRICATED REPLACEMENT INTERCOSTAL IAW BOEING 737-300 SRM 53-30-01-0G FIG 3 AND 7 AND SRM 51-40-02-0G FIG 12.  INSTALLED FABRICATED REPAIR PARTS AT STR 18A'R' AND AT BS 716 IAW BOEING 737-300 SRM 53-30-01-0G FIG 3 AND 7 AND SRM 51-40-02-0G FIG 12.
